# SDR CAL960315

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Slat
- Part time: 76,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND INNER SKIN OF NR 1 SLAT CORRODED AROUND TRACK FITTING NR 1 AND NR 2.  THE SLAT SKIN WAS REPAIRED IAW SRM 57-10-00, FIGURE 31.  (M)
